# SDR REXA2021060200398

- Difficulty date: May 12, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 670530029018
- Condition: Gouged
- Location: Bs 977 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IS GOUGED AT FS 977.00 AND STRINGER 27. -  REPAIRED AREA AT FS 977 STR 27 IAW CRJ 700 SRM 51-24-21-001-001-A01, 51-24-36-001-001-A01, 51-40-11-001-001-A01 AND 51-42-21-001-001-A01.
